MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the pump had a motor service due and a downstream occlusion (dso) seal open.The event occurred during pre-testing.There was no patient involvement.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 21-may-2026.H3, h4 and h6 codes: updated.The suspect pump was returned for evaluation.Review of the event history log showed that a motor service due alarm occurred on 11-jun-2026.A review of the past 12 months revealed no prior service history.Visual inspection identified no anomalies.Functional testing confirmed that the pump displayed a motor service due alarm, which could be replicated.The motor and downstream occlusion (dso) seal were replaced.The probable cause was determined to be the motor service due alarm message.Following repair, the device successfully passed all functional tests.

Brand Name
CADD-SOLIS VIP AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key25148790
Report Number3012307300-2026-04848
Device Sequence Number18828846
Product Code FRN
UDI-Device Identifier10610586042591
UDI-Public(01)10610586042591(11)170821
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0102-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown